# SDR C2XA02SH006

- Difficulty date: April 16, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- Aircraft time: 11,473 hours, 9,155 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Cowling
- Part number: 12024428001
- Condition: Cracked
- Location: Apu Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK INSPECTION, THE LOWER RIGHT HAND APU COWLING MOUNT OPENING WAS FOUNDS TO BE CRACKED. MAINTENANCE STOP DRILLED THE CRACK, AND INSTALLED A REPAIR DOUBLER ON THE AFFECTED AREA IN ACCORDANCE WITH EMB-145 SRM 51-40-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
